# SDR GTIA040483

- Difficulty date: May 2, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Intercostal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FUSELAGE COMPARTMENT STA 1483 CANT, LONG 21L, INTERCOASTAL IS CRACKED.  FOUND SUPPORT ANGLE IB AFT SIDE OF INTERCOASTAL CRACKED ALSO.  REMOVED CRACKED INTERCOASTAL (T) ANGLE.  REMOVED CRACKED SUPPORT ANGLE.  FORMED NEW INTERCOASTAL (T) ANGLE.  DRILLED AND LOCATED NEW INTERCOASTAL SUPPORT.  INSTALLED NEW (T) ANGLE AND INTERCOASTAL SUPPORT ANGLE.
